Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 270, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 14, 2020, 6:40 AM CDT for Cass County, Traill County, North Dakota; Clay County, Norman County, Minnesota. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2020, 6:40 AM CDT (11:40 UTC)
- Expired
- Aug 14, 2020, 7:45 AM CDT
- In force
- 65 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Clay County, MN, Norman County, MN, Cass County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 62 km from the middle of the area, began a volume at 11:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 11.7 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4257 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1370 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.0
The text
As transmitted.
148
WUUS53 KFGF 141140
SVRFGF
MNC027-107-NDC017-097-141245-
/O.NEW.KFGF.SV.W.0270.200814T1140Z-200814T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
640 AM CDT Fri Aug 14 2020
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Northwestern Clay County in northwestern Minnesota...
Southwestern Norman County in northwestern Minnesota...
Northeastern Cass County in southeastern North Dakota...
Southeastern Traill County in southeastern North Dakota...
* Until 745 AM CDT.
* At 640 AM CDT, a severe thunderstorm was located near Prosper, or 8
miles northwest of Fargo, moving north at 20 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* This severe thunderstorm will be near...
Harwood and North River around 650 AM CDT.
Brooktree Park around 655 AM CDT.
Argusville around 705 AM CDT.
Georgetown around 715 AM CDT.
Gardner around 725 AM CDT.
Other locations impacted by this severe thunderstorm include West
Argusville.
This includes the following highways...
Interstate 29 between mile markers 65 and 92.
Interstate 94 in North Dakota between mile markers 338 and 348.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4688 9710 4732 9699 4725 9661 4684 9686
TIME...MOT...LOC 1140Z 196DEG 16KT 4694 9696
HAIL...1.50IN
WIND...<50MPH
$$
Knutsvig4 follow-up statements
781 WWUS53 KFGF 141159 SVSFGF Severe Weather Statement National Weather Service Grand Forks ND 659 AM CDT Fri Aug 14 2020 MNC027-107-NDC017-097-141245- /O.CON.KFGF.SV.W.0270.000000T0000Z-200814T1245Z/ Clay MN-Norman MN-Cass ND-Traill ND- 659 AM CDT Fri Aug 14 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR NORTHWESTERN CLAY...SOUTHWESTERN NORMAN...NORTHEASTERN CASS AND SOUTHEASTERN TRAILL COUNTIES... At 658 AM CDT, a severe thunderstorm was located near Prosper, or 13 miles northwest of Fargo, moving north at 25 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. This severe storm will be near... Brooktree Park around 700 AM CDT. Argusville around 705 AM CDT. Gardner around 720 AM CDT. Perley around 730 AM CDT. Grandin around 735 AM CDT. Other locations impacted by this severe thunderstorm include West Argusville. This includes Interstate 29 between mile markers 73 and 92. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4732 9699 4725 9664 4693 9691 4694 9709 TIME...MOT...LOC 1158Z 194DEG 21KT 4702 9702 HAIL...1.00IN WIND...<50MPH $$ Knutsvig
214
WWUS53 KFGF 141207
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
707 AM CDT Fri Aug 14 2020
MNC027-141216-
/O.CAN.KFGF.SV.W.0270.000000T0000Z-200814T1245Z/
Clay MN-
707 AM CDT Fri Aug 14 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLAY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
northwestern Minnesota...and southeastern North Dakota.
LAT...LON 4698 9708 4732 9699 4727 9675 4715 9683
4715 9684 4696 9696
TIME...MOT...LOC 1206Z 191DEG 23KT 4707 9700
$$
MNC107-NDC017-097-141245-
/O.CON.KFGF.SV.W.0270.000000T0000Z-200814T1245Z/
Norman MN-Cass ND-Traill ND-
707 AM CDT Fri Aug 14 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTHWESTERN NORMAN...NORTHEASTERN CASS AND SOUTHEASTERN TRAILL
COUNTIES...
At 706 AM CDT, a severe thunderstorm was located near Argusville, or
15 miles northwest of Fargo, moving north at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Gardner around 720 AM CDT.
Grandin around 735 AM CDT.
Hendrum around 740 AM CDT.
Other locations impacted by this severe thunderstorm include West
Argusville.
This includes Interstate 29 between mile markers 77 and 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4698 9708 4732 9699 4727 9675 4715 9683
4715 9684 4696 9696
TIME...MOT...LOC 1206Z 191DEG 23KT 4707 9700
HAIL...1.00IN
WIND...<50MPH
$$
Knutsvig491
WWUS53 KFGF 141214
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
714 AM CDT Fri Aug 14 2020
MNC107-141223-
/O.CAN.KFGF.SV.W.0270.000000T0000Z-200814T1245Z/
Norman MN-
714 AM CDT Fri Aug 14 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NORMAN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning is no longer
threatening the warned area. Therefore, the warning has been
cancelled.
A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
northwestern Minnesota...and southeastern North Dakota.
LAT...LON 4702 9707 4732 9699 4729 9685 4728 9684
4702 9696
TIME...MOT...LOC 1213Z 189DEG 28KT 4711 9704
$$
NDC017-097-141245-
/O.CON.KFGF.SV.W.0270.000000T0000Z-200814T1245Z/
Cass ND-Traill ND-
714 AM CDT Fri Aug 14 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR NORTHEASTERN CASS AND SOUTHEASTERN TRAILL COUNTIES...
At 713 AM CDT, a severe thunderstorm was located near Gardner, or 18
miles northwest of Fargo, moving north at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Gardner around 720 AM CDT.
Grandin around 730 AM CDT.
Other locations impacted by this severe thunderstorm include West
Argusville.
This includes Interstate 29 between mile markers 80 and 92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4702 9707 4732 9699 4729 9685 4728 9684
4702 9696
TIME...MOT...LOC 1213Z 189DEG 28KT 4711 9704
HAIL...1.00IN
WIND...<50MPH
$$
Knutsvig020
WWUS53 KFGF 141245
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
745 AM CDT Fri Aug 14 2020
NDC017-097-141255-
/O.EXP.KFGF.SV.W.0270.000000T0000Z-200814T1245Z/
Cass ND-Traill ND-
745 AM CDT Fri Aug 14 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS AND
SOUTHEASTERN TRAILL COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 200 PM CDT for
northwestern Minnesota...and southeastern North Dakota.
LAT...LON 4702 9707 4732 9699 4729 9685 4728 9684
4702 9696
TIME...MOT...LOC 1245Z 196DEG 16KT 4724 9699
$$
KnutsvigWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 5:08 AM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Aug 14, 5:08 AM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
508 AM CDT Fri Aug 14 2020
.UPDATE...
Issued at 508 AM CDT Fri Aug 14 2020
Confidence has increased for additional heavy rainfall where heavy
rainfall has already occurred (or is currently happening). Slow
moving thunderstorms across Wilkin and Ottertail counties look to
continue for at least a couple hours along the stalled outflow
boundary. The next complex will move into the region after 12z,
and most guidance indicates intense rainfall rates (such as the
HRRR and HREF). This has been consistent and this complex will
move through the Minnesota Highway 2 corridor which has already
received widespread 2-4 inches of rain with some locations up to
7-8 inches. Although this complex will be moving through rather
progressive, a quick 2-4 inches of rain would cause issues. More
storms are then expected to develop across these same areas during
the afternoon as a frontal boundary moves through the region. Given
the antecedent conditions along with multiple rounds of heavy
rainfall have led to a flash flood watch across this area.
Dense fog as expanded into Barnes county, and expanded the dense
fog advisory to account for this.
UPDATE Issued at 401 AM CDT Fri Aug 14 2020
Dense fog has expanded across northeast North Dakota, and will
issue a dense fog advisory. Light winds along with very moist
boundary layer will continue for several more hours. Anticipate a
mesoscale discussion for the next severe threats in an hour or
two.
&&
.SHORT TERM...(Today through Saturday)
Issued at 345 AM CDT Fri Aug 14 2020
Showers and thunderstorms remain over the far southern Red River
Valley into adjacent areas of west central Minnesota. The strongest
storms have been in Otter Tail County, slowly shifting east. Other
than an isolated strong to severe storm in this area yet, the main
severe threat has passed. Meanwhile, there is another area of strong
to severe storms over southwest North Dakota. These storms are
already approaching the Missouri River south of Bismarck. The
initial storms in that area seem to be weakening a bit, but will
bear watching. There are widespread clouds associated with both of
these storm complexes, with only a thin area of clear skies between
them. In that clear area, there has been some fog. Visibilities have
been down to less than a quarter mile at times, but then nearby
spots have been much better. That also appears to be the case on
satellite imagery, which shows the fog to be fairly spotty yet.
Think as the cloudy areas combine, the fog threat should decrease.
Looking ahead into today, it is a tough forecast. Although the cells
southwest of Bismarck are on a slight weakening trend, high
resolution guidance and the AWIPS timing tool show the activity to
the west reaching our FA around sunrise. These high resolution
models show strong storms holding together as they move through the
FA during the morning hours. There were areas of the FA this past
evening that received very heavy rain. These areas would be
susceptible to additional rainfall, which could occur with this
second round. Then, in the afternoon, there should be further
expansion of the strong and severe storms, especially east of the
Red River Valley. This could potentially bring a third round of
precipitation to some areas. For these reasons, we will need to
consider issuing a flash flood watch for the more prone areas of
our FA, and will take a deeper look with the next update. One
other fly in the ointment today is that the models are showing a
pretty good burst of northwest winds in the early to mid
afternoon.
Not sure exactly how fast the precipitation will exit out of the FA
this evening. Some models linger it well into the evening over
northwest Minnesota, while others are quicker. If skies happen to
stay clear and winds lighter than expected, there could be some fog
around the area overnight. Moving into Saturday, the FA remains in
northwest flow, with some cool 500mb temperatures. SPC has placed
portions of the far northern Red River Valley and portions of
northwest Minnesota into a marginal risk for severe weather. Think
this would be during peak heating and end in the evening.
.LONG TERM...(Saturday night through Thursday)
Issued at 345 AM CDT Fri Aug 14 2020
Still looks like the FA will be in northwest flow aloft on Saturday
night. 500mb temperatures are cool enough to support some evening
showers and thunderstorms. This activity should slide east of the FA
overnight.
For Sunday into Wednesday, the western United States 500mb ridge
axis continues to build, and tries to slide a little eastward. High
temperatures start this period a little below normal, but then climb
back to normal by Tuesday and Wednesday. Several models show the
potential for weak short wave activity to drop into the northeast
FA, but the potential would be low.
By Thursday, the flow turns a little more zonal again. The most
uncertainty will be during this period as well, as far as
precipitation chances go. The model blend has some low chances for
precipitation, and don't see any reason to go higher at this point.
Should still be mild on Thursday too.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 345 AM CDT Fri Aug 14 2020
Area of fog with visibility less than a mile affecting parts of
northeast North Dakota (KDVL and KGFK). Anticipate this fog to
lift by sunrise. There is a ton of uncertainty in regard to
convective trends over the next 24 hours, which is the main
concern for the TAFs. It appears the current activity will linger
at KBJI for a few more hours yet. Then there should be a break
until another round of storms moves in from western ND around or
after sunrise. Then there could be more storms in the late morning
and afternoon. There may even be some temporary periods of gusty
winds.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Dense Fog Advisory until 9 AM CDT this morning for NDZ006>008-
014>016-024-026>030-038-054.
MN...Flash Flood Watch through this evening for MNZ001>003-008-009-
013>017-022>024-027>032.
Dense Fog Advisory until 9 AM CDT this morning for MNZ001-004-
007.
UPDATE...TG
SHORT TERM...Godon
LONG TERM...Godon
AVIATION...GodonHazardous weather outlook, Aug 14, 5:33 AM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 533 AM CDT Fri Aug 14 2020 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-151300- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 533 AM CDT Fri Aug 14 2020 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Multiple rounds of severe weather anticipated. Early morning storms will continue across west central Minnesota bringing mainly an excessive rainfall threat. The next round of storms will move through southeast North Dakota after 7am, and then into northwest Minnesota through the morning hours. This complex will bring the threat for hail over an inch and very dangerous wind gusts, possibly greater than 75 mph. Intense rainfall rates will also lead to excessive rainfall, especially across those locations that have already received heavy rainfall over the past 24 hours. Additional storms will develop along and east of the Red River Valley this afternoon, with hail up to 2 inches, wind gusts up to 75 mph, a tornado or two, and excessive rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Isolated severe storms are possible across northwest Minnesota on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required. TG
In the hours before
Special weather statement, Aug 14, 5:01 AM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
501 AM CDT Fri Aug 14 2020
MNZ029-030-141030-
Wilkin MN-West Otter Tail MN-
501 AM CDT Fri Aug 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTTER TAIL AND
NORTHERN WILKIN COUNTIES UNTIL 530 AM CDT...
At 501 AM CDT, Doppler radar was tracking a strong thunderstorm over
Rothsay, or 15 miles northwest of Fergus Falls, moving northeast at
30 mph.
Nickel size hail will be possible with this storm.
This strong thunderstorm will be near...
Carlisle around 505 AM CDT.
Elizabeth around 515 AM CDT.
Erhard around 520 AM CDT.
Lake Lida, Edwards and Pelican Rapids around 530 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4641 9669 4646 9667 4663 9626 4663 9618
4667 9617 4670 9610 4644 9580 4627 9646
TIME...MOT...LOC 1001Z 246DEG 25KT 4644 9630
KnutsvigSpecial weather statement, Aug 14, 5:26 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
526 AM CDT Fri Aug 14 2020
MNZ040-141045-
Grant MN-
526 AM CDT Fri Aug 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT COUNTY UNTIL
545 AM CDT...
At 526 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hoffman, or 34 miles south of Fergus Falls, moving northeast at 35
mph.
Penny size hail will be possible with this storm.
This strong thunderstorm will be near...
Hoffman and Barrett around 535 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4576 9611 4584 9607 4598 9577 4593 9577
4593 9576 4576 9576
TIME...MOT...LOC 1026Z 244DEG 31KT 4580 9591
KnutsvigSpecial weather statement, Aug 14, 5:30 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
530 AM CDT Fri Aug 14 2020
MNZ030-141100-
West Otter Tail MN-
530 AM CDT Fri Aug 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTTER TAIL COUNTY
UNTIL 600 AM CDT...
At 530 AM CDT, Doppler radar was tracking a strong thunderstorm over
Elizabeth, or 9 miles northwest of Fergus Falls, moving east at 25
mph.
Penny size hail will be possible with this storm.
This strong thunderstorm will be near...
Erhard around 540 AM CDT.
Edwards around 550 AM CDT.
Maplewood State Park, southwestern Star Lake and Phelps around 600
AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4631 9619 4639 9626 4646 9626 4659 9586
4633 9580
TIME...MOT...LOC 1030Z 249DEG 22KT 4640 9615
KnutsvigSpecial weather statement, Aug 14, 6:16 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
616 AM CDT Fri Aug 14 2020
MNZ031-032-141215-
Wadena MN-East Otter Tail MN-
616 AM CDT Fri Aug 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR WADENA AND SOUTHEASTERN OTTER
TAIL COUNTIES UNTIL 715 AM CDT...
At 616 AM CDT, Doppler radar was tracking a strong thunderstorm near
Henning, or 28 miles east of Fergus Falls, moving east at 35 mph.
Nickel size hail will be possible with this storm.
This strong thunderstorm will be near...
Deer Creek around 630 AM CDT.
Bluffton around 640 AM CDT.
Wadena around 645 AM CDT.
Verndale around 655 AM CDT.
Blue Grass around 700 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4637 9473 4637 9515 4624 9515 4622 9567
4644 9575 4668 9479 4657 9478 4639 9478
4640 9476 4638 9475 4638 9473
TIME...MOT...LOC 1116Z 251DEG 29KT 4637 9548
KnutsvigLocal storm report, Aug 14, 6:21 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
621 AM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 AM HAIL WEST FARGO 46.87N 96.90W
08/14/2020 E1.50 INCH CASS ND PUBLIC
REPORT VIA SOCIAL MEDIA
&&
KNUTSVIGLocal storm report, Aug 14, 6:23 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
623 AM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM HAIL FARGO 46.88N 96.82W
08/14/2020 E1.00 INCH CASS ND PUBLIC
REPORT WITH PHOTO VIA SOCIAL MEDIA
&&
KNUTSVIGThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 10:33 PM CDT | Severe Thunderstorm Warning | FGF | Richland | 57 min |
| Aug 13, 11:28 PM CDT | Special Weather Statement | FGF | Richland | 62 min |
| Aug 14, 1:08 AM CDT | Areal Flood Advisory | FGF | Richland | 2 hr |
| Aug 14, 4:02 AM CDT | Dense Fog Advisory | FGF | Barnes, Benson, Cavalier, Eddy, Grand Forks, Griggs and 7 more | 5 hr |
| Aug 14, 4:04 AM CDT | Severe Thunderstorm Warning | FGF | Richland | 56 min |
| Aug 14, 5:52 AM CDT | Areal Flood Advisory | FGF | Cass, Richland | 6 hr |
| Aug 14, 5:58 AM CDT | Severe Thunderstorm Warning | FGF | Cass | 62 min |
| Aug 14, 6:37 AM CDT | Severe Thunderstorm Warning | FGF | Barnes | 53 min |
| Aug 14, 6:57 AM CDT | Special Weather Statement | FGF | Barnes | 48 min |
| Aug 14, 7:16 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Traill | 29 min |
| Aug 14, 7:30 AM CDT | Special Weather Statement | FGF | Steele | 30 min |
| Aug 14, 8:07 AM CDT | Special Weather Statement | FGF | Steele | 23 min |
| Aug 14, 8:17 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Steele, Traill | 23 min |
| Aug 14, 8:29 AM CDT | Special Weather Statement | FGF | LaMoure | 31 min |
| Aug 14, 8:44 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom, Richland, Sargent | 61 min |
| Aug 14, 9:00 AM CDT | Tornado Warning | FGF | Ransom | 30 min |
| Aug 14, 9:15 AM CDT | Severe Thunderstorm Warning | FGF | Traill | 18 min |
| Aug 14, 9:32 AM CDT | Areal Flood Advisory | FGF | Barnes, Cass, Steele | 5 hr |
| Aug 14, 9:38 AM CDT | Severe Thunderstorm Warning | FGF | Cass, Ransom, Richland, Sargent, Traill | 52 min |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Cass | 4 days |
| Aug 14, 1:35 PM CDT | Areal Flood Advisory | FGF | Cass, Traill | 6 hr |
| Aug 13, 7:15 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Polk, Red Lake | 60 min |
| Aug 13, 7:42 PM CDT | Severe Thunderstorm Warning | FGF | Pennington | 33 min |
| Aug 13, 7:46 PM CDT | Tornado Warning | FGF | Pennington | 44 min |
| Aug 13, 7:53 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Mahnomen, Norman, Polk | 67 min |
| Aug 13, 8:11 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Marshall, Pennington, Red Lake | 37 min |
| Aug 13, 8:14 PM CDT | Severe Thunderstorm Warning | FGF | Polk, Red Lake | 61 min |
| Aug 13, 8:24 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 28 min |
| Aug 13, 8:36 PM CDT | Tornado Warning | FGF | Norman, Polk | 39 min |
| Aug 13, 8:59 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Marshall, Pennington, Red Lake | 61 min |
| Aug 13, 9:15 PM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk | 60 min |
| Aug 13, 9:42 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Polk | 63 min |
| Aug 13, 9:54 PM CDT | Special Weather Statement | FGF | Beltrami | 21 min |
| Aug 13, 10:11 PM CDT | Flash Flood Warning | FGF | Pennington, Red Lake | 9 hr |
| Aug 13, 10:11 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods | 64 min |
| Aug 13, 10:12 PM CDT | Flash Flood Warning | FGF | Mahnomen, Norman, Polk | 9 hr |
| Aug 13, 10:13 PM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk | 62 min |
| Aug 13, 10:42 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Polk | 63 min |
| Aug 13, 11:10 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 65 min |
| Aug 13, 11:22 PM CDT | Special Weather Statement | FGF | Norman | 68 min |
| Aug 13, 11:33 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 57 min |
| Aug 13, 11:41 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail, Wilkin | 64 min |
| Aug 14, 12:15 AM CDT | Special Weather Statement | FGF | Beltrami | 60 min |
| Aug 14, 12:29 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Grant, Hubbard, Otter Tail, Wadena | 61 min |
| Aug 14, 12:41 AM CDT | Flash Flood Warning | FGF | Beltrami, Clearwater | 8 hr |
| Aug 14, 12:51 AM CDT | Areal Flood Advisory | FGF | Clearwater, Mahnomen, Norman, Polk | 8 hr |
| Aug 14, 1:01 AM CDT | Flash Flood Warning | FGF | Otter Tail | 14 hr |
| Aug 14, 1:23 AM CDT | Special Weather Statement | FGF | Douglas | 67 min |
| Aug 14, 1:34 AM CDT | Areal Flood Advisory | FGF | Beltrami, Hubbard | 7 hr |
| Aug 14, 1:46 AM CDT | Special Weather Statement | FGF | Otter Tail, Wilkin | 59 min |
| Aug 14, 2:03 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Otter Tail, Wilkin | 57 min |
| Aug 14, 2:53 AM CDT | Special Weather Statement | FGF | Otter Tail | 67 min |
| Aug 14, 3:11 AM CDT | Flash Flood Warning | FGF | Otter Tail, Wilkin | 12 hr |
| Aug 14, 3:18 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 31 min |
| Aug 14, 4:15 AM CDT | Special Weather Statement | FGF | Otter Tail | 60 min |
| Aug 14, 4:23 AM CDT | Flash Flood Warning | FGF | Grant, Otter Tail | 6 hr |
| Aug 14, 4:44 AM CDT | Special Weather Statement | FGF | Wilkin | 46 min |
| Aug 14, 4:56 AM CDT | Flash Flood Watch | FGF | Becker, Beltrami, Clay, Clearwater, Hubbard, Mahnomen and 8 more | 13 hr |
| Aug 14, 5:01 AM CDT | Special Weather Statement | FGF | Wilkin | 29 min |
| Aug 14, 5:10 AM CDT | Flash Flood Warning | FGF | Otter Tail | 6 hr |
| Aug 14, 5:26 AM CDT | Special Weather Statement | FGF | Grant | 19 min |
| Aug 14, 5:30 AM CDT | Special Weather Statement | FGF | Otter Tail | 30 min |
| Aug 14, 6:16 AM CDT | Special Weather Statement | FGF | Otter Tail, Wadena | 59 min |
| Aug 14, 9:32 AM CDT | Special Weather Statement | FGF | Polk | 43 min |
| Aug 14, 10:14 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail | 46 min |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 5 days |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 8 days |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 35 hr |
| Aug 14, 10:55 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 33 min |
| Aug 14, 11:02 AM CDT | Areal Flood Warning | FGF | Otter Tail | 4 hr |
| Aug 14, 11:31 AM CDT | Special Weather Statement | FGF | Becker | 29 min |
| Aug 14, 11:35 AM CDT | Areal Flood Advisory | FGF | Becker, Clay | 6 hr |
| Aug 14, 12:31 PM CDT | Special Weather Statement | FGF | Wadena | 59 min |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 21 days |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 5 days |
| Aug 14, 1:42 PM CDT | Special Weather Statement | FGF | Wadena | 33 min |
| Aug 14, 2:48 PM CDT | Areal Flood Warning | FGF | Otter Tail | 6 hr |
| Aug 14, 2:48 PM CDT | Areal Flood Warning | FGF | Otter Tail, Wilkin | 6 hr |
| Aug 14, 3:29 PM CDT | Flash Flood Warning | FGF | Mahnomen, Norman, Polk | 5 hr |
| Aug 14, 3:31 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail | 44 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2020Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.